MathSciNet Relay Station
MathSciNet bibliographic data
MR2188844 11K06 (11B37 11M06 37A45)
Kontorovich, Alex V.; Miller, Steven J. Benford's law, values of $L$-functions and the $3x+1$ problem. Acta Arith. 120 (2005), no. 3, 269–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement